# SDR O2GA2016082650201

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N502UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605310
- Aircraft time: 9,885 hours, 7,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 92722323
- Part serial: 0479
- Condition: Failed
- Location: Acm
- Part time: 9,885 hours, 7,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL390 ACM OVER HEAT ANNUNCIATOR ILLUMINATED AND CABIN STARTED TO CLIMB.  EMERGENCY CHECKLIST WAS FOLLOWED.  EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE ACM OVER HEAT SWITCH.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
